当前位置: 首页 > 师资队伍 > 个人主页
刘 钢
职称: 教授,博导,国家级人才计划入选者
所属部门: 基础数学系
办公室: 闵行统计楼203室
办公电话: 54342646-603
邮箱: gliu@math.ecnu.edu.cn
个人主页: http://math.ecnu.edu.cn/~gliu
学校名录: https://faculty.ecnu.edu.cn/_s42/lg2/main.psp
研究方向或职务
博导,国家级人才计划入选者,几何分析、复几何
个人履历
Resume

Resume:

研究成果
Papers:
(with S. J. Wu) Convex hull theorem for multiple connected domains in the plane with an estimate of the quasiconformal constant, Sci. China. Ser A 52(2009), no 5, 932-940.
Local volume comparison for Kahler manifolds, Pacific J. Math. 254 (2011), no. 2, 345-360.
A short proof to the rigidity of volume entropy, Math. Res. Lett. 18(2011), no. 1, 151-153.
Kahler manifolds with Ricci curvature lower bound, Asian J. Math. 18(2014), 69-100.
3-manifolds with nonnegative Ricci curvature, Invent. Math (2013). 193, 367-375.
Compact Kahler manifolds with nonpositive bisectional curvature, Geom. Func. Anal. 24(2014), 1591-1607.
Stable weighted minimal surfaces in manifolds with nonnegative Bakry-Emery tensor, Comm. Anal. Geom. 21(2013), 1061-1079 .
Three circle theorem and dimension estimate for holomorphic functions on Kahler manifolds, Duke. Math. J. 15 (2016), 2899-2919.
On the volume growth of Kahler manifolds with nonnegative bisectional curvature, J. Di . Geom. 102(2016), no 3, 485-500.
On the tangent cone of Kahler manifolds with Ricci curvature lower bound, Math. Ann. 370 (2018), 649-667.
Gromov-Hausdor limits of Kahler manifolds and the nite generation conjecture, Ann. of Math. (2) 184 (2016), no. 3, 775-815.
Gromov-Hausdor limits of Kahler manifolds with bisectional curvature lower bound I, Comm. Pure. Appl. Math. 71(2018), 267- 303.
On Yau's uniformization conjecture, Camb. J. Math. 7(2019), no. 1-2, 33-70.
(with Yuan Yuan) Diameter rigidity for Kahler manifolds with positive bisectional curvature, Math. Z. 290(2018), 1055-1061.
Compactification of certain noncompact Kahler manifolds with nonnegative Ricci curvature, arxiv: 1706.06067.
(with Gabor Szekelyhidi) Gromov-Hausdorff limits of Kahler manifolds with Ricci curvature bounded below, arxiv: 1804.08567.
(with Gabor Szekelyhidi) Gromov-Hausdor limits of Kahler manifolds with Ricci curvature bounded below II, Accepted by Comm. Pure. Appl. Math.
Dimension estimate of polynomial growth holomorphic functions, preprint.